# SDR AALA202402062406

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 65,386 hours, 38,312 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6021RP
- Condition: Faulted
- Location: Zone 800 - Doors
- Part time: 67,215 hours, 31,969 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS WILL NOT PASS CIDS TEST EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD FORWARD LEFT MESSAGE ON CIDS. MAINTENANCE REPLACED THE L1 DOOR SLIDE RAFT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.
